# SDR DL757030854

- Difficulty date: September 15, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 44,764 hours, 21,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION ALONG ITS LENGTH.  THE ENTIRE UPPER CAP WAS TRIMMED OFF FROM LBL 61 TO RBL 61 TO REMOVE THE CORRSOSION.  A NEW CAP WAS MADE FROM ALUMINUM EXTRUSION AND INSTALLED PER ER/A 385627-14, REV A.
